All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Discreteness of the Spectrum of the Laplacian and Stochastic Incompleteness

Result description

We propose geometric conditions equivalent to the discreteness of the spectrum of the Laplacian on a class of Riemannian manifolds with ends close to warped products. For this class of manifolds we establish a relationship between discreteness of the spectrum and stochastic incompleteness.

Keywords

discrete spectrumstochastic completenessLaplacian

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Discreteness of the Spectrum of the Laplacian and Stochastic Incompleteness

  • Original language description

    We propose geometric conditions equivalent to the discreteness of the spectrum of the Laplacian on a class of Riemannian manifolds with ends close to warped products. For this class of manifolds we establish a relationship between discreteness of the spectrum and stochastic incompleteness.

  • Czech name

    Diskrétnost spektra Laplacianu a stochastická neúplnost

  • Czech description

    Navrhujeme geometrické podmínky ekvivalentní diskrétnosti spektra Laplacianu pro třídu Riemannových variet s konci podobnými deformovaným vývodům. Pro tuto třídu variet uvádíme vztah mezi diskrétností spektra a stochastickou neúplností.

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    BE - Theoretical physics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2009

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Journal of Geometric Analysis

  • ISSN

    1050-6926

  • e-ISSN

  • Volume of the periodical

    19

  • Issue of the periodical within the volume

    2

  • Country of publishing house

    US - UNITED STATES

  • Number of pages

    5

  • Pages from-to

  • UT code for WoS article

    000263420700007

  • EID of the result in the Scopus database

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

BE - Theoretical physics

Year of implementation

2009